MAUDE Adverse Event Report: GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)

GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number RFA-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that the patient underwent myosure, sonata and novasure procedure on (b)(6) 2026.Post the procedures, the patient went to the emergency a few days later after the procedure due to fever.Patient is back home and is doing well and fever is gone.During a peer to peer consultation request additional information was received for the cases.It was reported that a patient received a concomitant procedure (novasure, myosure and sonata) on a patient, physician reported that the treated fibroids were 4 and 5 cm type 2 miomas possible type 1, that required rescetion prior to the treatment with sonata.The patient later presented to the emergency room with fever.Patient received an ultrasound and was started on keflex and metronidazole.The treating physician later changed the medication to augmentin.Patient had no objective signs of infection but was spiking fevers in the middle of the night without taking any medication.Patient complained of watery discharge.Physician reported that the watery discharged that lasts for several weeks is not uncommon with radiofrequency abvlation for submucosal fibroids and is usually not associated with fever chills or elevated white blood count.The presence of fever and chills was indicative of infection or potential abscess.Patient received a pre-op endometrial biopsy which was bengign and had a dilation and curettage at the time of the sonata procedure that showed hyperplasia without atypia.Patient discussed with treating physician the possibility of hysterectomy but due to the existing conditions it was recommended to wait 6 weeks.No other information available.

Brand Name
SONATA RADIOFREQUENCY ABLATION HANDPIECE
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela, CO 20102
CR   20102
MDR Report Key24307573
Report Number3005875675-2026-00002
Device Sequence Number14762375
Product Code KNF
UDI-Device Identifier10817929020371
UDI-Public10817929020371
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFA-002
Device Catalogue NumberRFA-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown